# SDR F3LA2010080200476

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 31,105 hours, 14,840 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 18,940 hours, 8,447 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 8910332
- Part serial: YP049289W
- Condition: Failed
- Location: Fuel Return
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT NR 2 ENGINE OIL OVERTEMP. SHUTDOWN ENGINE NR 2 IAW ECAM. MAXIMUM NOTED OIL TEMP 160 DEGREES CELCIUS. MAXIMUM NOTED OIL PRESSURE WAS ABOUT 36 PSI, 10 PSI LOWER THAN ENGINE NR 1. R & R FUEL RETURN VALVE ASSY FOR NR 2 ENGINE. REF AMM 73-11-50 PAGE BLOCK 401. NOTE: POST FLIGHT REPORT FROM THE CFDS MCDU SHOWED A FAILURE MESSAGE FOR THE "FRV". TSM 79-00-00-810-805 DRIVES TOWARD REPLACEMENT OF THE FUEL RETURN VALVE WHEN THIS FAULT MESSAGE IS RECORDED BY THE CFDS.
